Kuratowski Theorems in Soft Topology

Soylu G., Çerçi M.

adıyaman üniversitesi fen bilimleri dergisi, vol.10, no.1, pp.273-284, 2020 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 10 Issue: 1
  • Publication Date: 2020
  • Journal Name: adıyaman üniversitesi fen bilimleri dergisi
  • Journal Indexes: TR DİZİN (ULAKBİM)
  • Page Numbers: pp.273-284
  • Akdeniz University Affiliated: Yes


This paper deals with the soft topological counterparts of concepts introduced by Kuratowski. First the closure operator is investigated in the soft topological setting and afterwards the Kuratowski Closure-Complement Theorem is stated and proven.